Aguado, M., J. I. Cirac and G. Vidal: Topology in quantum states. PEPS formalism and beyond.. In: Journal of Physics: Conference Series 87, Seq. No.: 012003 (2007).
Aguado, M. and E. Seiler: Some new results on an old controversy: is perturbation theory the correct asymptotic expansion in nonabelian models?. In: Physical Review D, 70, (2004).
url: http://publications.mppmu.mpg.de/?action=search&mpi=MPP-2004-75
url: http://arXiv.org/abs/hep-lat/0406041
url: http://www.slac.stanford.edu/spires/find/hep/www?rawcmd=FIND+EPRINT+HEP-LAT/0406041
localid: MPP-2004-75
Aguado, M., M. Asorey and D. Garcia-Alvarez: theta-Physics: 0-vacuum versus pi-vacuum. In: Modern Physics Letters A, 18, 2303-2310 (2003).
url: http://publications.mppmu.mpg.de/?action=search&mpi=MPP-2004-4
localid: MPP-2004-4
http://edoc.mpg.de
The Max Planck Society does not take any responsibility for the content of this export.